I had the same exact reaction when my doctor put me on Cipro and Flagyl at the same time (I was taking 500 mg of each twice daily... that's 2 grams of antibiotic a day! Yikes!) Like everyone else noted, the diarrhea is because you're body's been stripped of the good bacteria it needs.
I have had MAJOR problems keeping good bacteria in my system (constant yeast infections/thrush/diarrhea) and the regular yogurt plus typically-available probiotics don't do enough for me. Check the back of the probiotic bottles and make sure that they have a variety of different "good" bacterium. Specifically, you want something with BOTH Acidophilus and Lactobacillus in it. Also, if one probiotic isn't working, you may need to find something with a higher amount of live cultures in it (this will also be listed on the back). I take a probiotic that I buy from a vitamin shoppe that has 500 billion live cultures... whereas most brands only have 10 million or so.
The other concern when you're on high doses of antibiotics, especially the Cipro, you can develop an infection called C Dif. Luckily, the typical treatment for C Dif is Flagyl, but you'll need to talk to your doctor to get an opinion on stopping the Cipro if he/she thinks that is the case... they may have you turn in a stool culture to test you for a C Dif infection... that is super fun... I just did one yesterday... gotta love the "hat" they give you... always in style! Hahahaha!
Good Luck! And hope you feel better! It's so frustrating when what's supposed to make you feel better only makes things worse!
27 yr old female; dx'd and chronic salmonella in 2006; post-duedenal ulcers since 2006; fistula and seton drain in April 2009; taking Pentasa and Prevacid; starting Humira